Alert archive / Wisconsin / Frost Advisories in 2013

Frost Advisory 9, NWS Green Bay, WI

September 21, 20137 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Sep 21, 2013, 4:08 AM CDT for 7 counties in Wisconsin. It took effect at Sep 22, 2013, 12:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2013, 4:08 AM CDT (09:08 UTC)
In effect from
Sep 22, 2013, 12:00 AM CDT
Expired
Sep 22, 2013, 8:00 AM CDT
In force
8 hr
Issued by
NWS Green Bay, WI

Counties Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Portage County, WI, Shawano County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 81 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS73 KGRB 210908
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CDT SAT SEP 21 2013

...FROST EXPECTED OVER NORTH CENTRAL...NORTHEAST AND CENTRAL
WISCONSIN TONIGHT...

.COOL CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WISCONSIN
TONIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO DROP INTO THE UPPER 20S TO MIDDLE 30S OVER NORTH CENTRAL...
NORTHEAST AND CENTRAL WISCONSIN TONIGHT. THIS WILL RESULT IN
WIDESPREAD FROST DEVELOPMENT OVER THE REGION.

WIZ005-010>012-018-019-211700-
/O.NEW.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
408 AM CDT SAT SEP 21 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY. 

* TEMPERATURES WILL DROP TO 27 TO 32 DEGREES TONIGHT.

* A HARD FREEZE WILL KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT
  PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE
MEASURES TO PROTECT TENDER VEGETATION FROM THE COLD AND FROST.

&&

$$

WIZ013-020-021-030-031-035-036-211700-
/O.NEW.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
408 AM CDT SAT SEP 21 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY. 

* TEMPERATURES WILL DROP TO 32 TO 36 DEGREES TONIGHT.

* WIDESPREAD FROST MAY DAMAGE OR KILL ANY COLD-SENSITIVE PLANTS
  THAT ARE NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH
AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER
VEGETATION FROM THE FROST.

&&

$$
TSK
4 follow-up statements
497 
WWUS73 KGRB 211632
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 AM CDT SAT SEP 21 2013

...WIDESPREAD FROST AND FREEZING TEMPERATURES EXPECTED OVER NORTH
CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT...

.COOL CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WISCONSIN
TONIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S OVER NORTH
CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT. THIS WILL
RESULT IN WIDESPREAD FROST DEVELOPMENT IN THOSE LOCATIONS.

WIZ005-010>012-018-019-220000-
/O.CON.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1132 AM CDT SAT SEP 21 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TEMPERATURES WILL DROP TO 27 TO 32 DEGREES TONIGHT.

* A HARD FREEZE WILL KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT 
  PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE
MEASURES TO PROTECT TENDER VEGETATION FROM THE COLD AND FROST.

&&

$$

WIZ013-020-021-030-031-035-036-220000-
/O.CON.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
1132 AM CDT SAT SEP 21 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TEMPERATURES WILL DROP TO 32 TO 36 DEGREES TONIGHT.

* WIDESPREAD FROST MAY DAMAGE OR KILL ANY COLD-SENSITIVE PLANTS 
  THAT ARE NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH
AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER
VEGETATION FROM THE FROST.

&&

$$

AK
687 
WWUS73 KGRB 211949
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT SAT SEP 21 2013

...WIDESPREAD FROST AND FREEZING TEMPERATURES EXPECTED OVER NORTH
CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT...

.COOL CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WISCONSIN
TONIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S OVER NORTH
CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT. THIS WILL
RESULT IN WIDESPREAD FROST DEVELOPMENT IN THOSE LOCATIONS.

WIZ005-010>012-018-019-220400-
/O.CON.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
249 PM CDT SAT SEP 21 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TEMPERATURES WILL DROP TO 28 TO 33 DEGREES TONIGHT.

* A HARD FREEZE WILL KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT 
  PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE
MEASURES TO PROTECT TENDER VEGETATION FROM THE COLD AND FROST.

&&

$$

WIZ013-020-021-030-031-035-036-220400-
/O.CON.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
249 PM CDT SAT SEP 21 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TEMPERATURES WILL DROP TO 33 TO 37 DEGREES TONIGHT.

* WIDESPREAD FROST MAY DAMAGE OR KILL ANY COLD-SENSITIVE PLANTS 
  THAT ARE NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH
AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER
VEGETATION FROM THE FROST.

&&

$$

AK
110 
WWUS73 KGRB 220131
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
831 PM CDT SAT SEP 21 2013

...COLD CANADIAN AIR IN PLACE ACROSS THE REGION...

.DRY CANADIAN AIR COMBINED WITH LIGHT WINDS AND MOSTLY CLEAR
SKIES WERE RESULTING IN CHILLY OVERNIGHT TEMPERATURES. SEVERAL
HOURS OF SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTH-
CENTRAL WISCONSIN. TEMPERATURES IN CENTRAL THROUGH NORTHEAST
WISCONSIN WON/T BE QUITE AS COLD...BUT WILL STILL BE LOW ENOUGH
TO ALLOW FROST TO DEVELOP.

WIZ005-010>012-018-019-221300-
/O.CON.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
831 PM CDT SAT SEP 21 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TEMPERATURES AS LOW AS 28 TO 33 DEGREES WILL BE COLD ENOUGH TO
  DAMAGE OR KILL COLD-SENSITIVE PLANS. 

* TEMPERATURES ARE NOT EXPECTED TO BE AS COLD ON SUNDAY
  NIGHT...THOUGH THEY COULD BE COLD ENOUGH TO PRODUCE ANOTHER
  FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE
MEASURES TO PROTECT COLD-SENSITIVE VEGETATION FROM THE COLD AND
FROST.

&&

$$

WIZ013-020-021-030-031-035-036-221300-
/O.CON.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
831 PM CDT SAT SEP 21 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TEMPERATURES IN THE 30S WILL RESULT IN FROST FORMATION BY
  MORNING. THE FROST COULD DAMAGE COLD-SENSITIVE PLANTS.

* TEMPERATURES ARE NOT EXPECTED TO BE AS COLD ON SUNDAY NIGHT. BUT
  THEY COULD BE LOW ENOUGH TO PRODUCE PATCHY FROST AGAIN...ESPECIALLY
  IN THE FAR NORTHEAST PART OF THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH
AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT COLD-
SENSITIVE VEGETATION FROM THE FROST.

&&

$$

SKOWRONSKI
078 
WWUS73 KGRB 220952
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
452 AM CDT SUN SEP 22 2013

...COLD CANADIAN AIR IN PLACE ACROSS THE REGION...

.DRY CANADIAN AIR COMBINED WITH LIGHT WINDS AND PARTLY CLOUDY
SKIES WERE RESULTING IN CHILLY TEMPERATURES EARLY THIS MORNING.
SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS
PARTS OF NORTH CENTRAL WISCONSIN. TEMPERATURES IN CENTRAL THROUGH
NORTHEAST WISCONSIN WILL NOT BE QUITE AS COLD...BUT WILL STILL BE
LOW ENOUGH TO ALLOW FROST TO DEVELOP.

WIZ005-010>012-018-019-221300-
/O.CON.KGRB.FZ.W.0003.000000T0000Z-130922T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
452 AM CDT SUN SEP 22 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES AS LOW AS 28 TO 33 DEGREES WILL BE COLD ENOUGH TO 
  DAMAGE OR KILL COLD-SENSITIVE PLANS. 

* TEMPERATURES ARE NOT EXPECTED TO BE AS COLD TONIGHT...THOUGH
  THEY COULD BE COLD ENOUGH TO PRODUCE ANOTHER FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE
MEASURES TO PROTECT COLD-SENSITIVE VEGETATION FROM THE COLD AND
FROST.

&&

$$

WIZ013-020-021-030-031-035-036-221300-
/O.CON.KGRB.FR.Y.0009.000000T0000Z-130922T1300Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
452 AM CDT SUN SEP 22 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES IN THE 30S WILL RESULT IN FROST FORMATION. THE
  FROST COULD DAMAGE COLD-SENSITIVE PLANTS.

* TEMPERATURES ARE NOT EXPECTED TO BE AS COLD TONIGHT...THOUGH
  THEY MAY BE LOW ENOUGH TO PRODUCE ANOTHER FROST...ESPECIALLY IN
  THE NORTHEAST PART OF THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH
AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT COLD-
SENSITIVE VEGETATION FROM THE FROST.

&&

$$
TSK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 21, 3:51 AM CDT, 17 minutes earlier.

Area forecast discussion, Sep 21, 3:51 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CDT SAT SEP 21 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 350 AM CDT SAT SEP 21 2013

FCST CONCERNS INCLUDE CLOUD TRENDS AND LAKE-EFFECT SHOWERS
TODAY...THEN FROST/FREEZE HEADLINES TONIGHT INTO EARLY SUNDAY.

A SHARP UPPER TROF WAS EDGING OUT OF EASTERN WI EARLY THIS
MORNING...TAKING LIGHT SHOWER ACTIVITY WITH IT. RADAR/SFC OBS
SHOWED THAT LAKE-EFFECT RAIN SHOWERS WERE DEVELOPING OVER THE
UPPER PENINSULA AND NC WI...AS COLD NW FLOW MOVED ACROSS WSTRN
LAKE SUPERIOR. A LARGE AREA OF STRATOCUMULUS OVER THE MN
ARROWHEAD...UPPER PENINSULA AND THE NW THIRD OF WI WAS SPREADING
INTO GRB CWA.

CLOUD COVER WILL CONTINUE TO SPREAD SE ACROSS THE FA THIS MORNING...
IN ASSOCIATION WITH A LARGE THERMAL TROF AND ABUNDANT 925/850 MB
MOISTURE. THE CLOUDS SHOULD DECREASE FROM WEST TO EAST DURING THE
AFTERNOON. LAKE-EFFECT SHOWERS OVER NC WI SHOULD GRADUALLY TAPER
OFF DURING THE EARLY AFTERNOON...AS A SFC RIDGE BUILDS INTO THE
REGION. STAYED CLOSE TO THE PREVIOUS FCST FOR MAX TEMPS...WITH
50S IN THE NORTH...AND UPPER 50S TO LOWER 60S SOUTH AND EAST.

THE SFC RIDGE WILL SETTLE OVER THE REGION TONIGHT...RESULTING
IN MOSTLY CLEAR SKIES AND LIGHT WINDS. THE AIR MASS WILL BE
VERY DRY...WITH PRECIPITABLE WATER VALUES AS LOW AS 0.25 TO 0.30
INCH...AND 1000-850 AVERAGE MIXING RATIOS OF 3.5 TO 4 G/KG.
THIS SHOULD RESULT IN MIN TEMPS IN THE UPPER 20S TO LOWER 30S
IN NC/FAR NE WI...AND 30S AND LOWER 40S ELSEWHERE. THIS IS
CONSISTENT WITH PREVIOUS FCSTS OF THE PAST SEVERAL DAYS...SO
SEE NO REASON TO HOLD OFF ON ISSUING FROST/FREEZE HEADLINES
WITH THIS FCST PACKAGE. WILL ISSUE A FREEZE WARNING FOR NC/FAR NE
WI...AND A FROST ADVISORY FOR THE BORDERING COUNTIES IN NE/C WI.

AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION ON SUNDAY...
LEADING TO A SUNNY AND DRY DAY. DUE TO A COLD START TO THE DAY...
TEMPS ARE ONLY EXPECTED TO WARM INTO THE UPPER 50S TO MID 60S.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 350 AM CDT SAT SEP 21 2013

HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN AT LEAST THROUGH
THURSDAY. DID LOWER MIN TEMPERATURES A DEGREE OR TWO EACH NIGHT
FROM SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. MAIN PROBLEM TOWARD THE
END OF NEXT WEEK IS HOW QUICK TO BRING IN PRECIPITATION. THE GFS
IS MUCH QUICKER THAN THE ECMWF BY 24 HOURS. PREFER THE SLOWER
SOLUTION OF THE ECMWF DUE TO DEEPENING TROUGH ON THE WEST COAST.
USUALLY THE MODELS ARE TOO QUICK TO EJECT THE SYSTEM OUT TOWARD
THE WESTERN GREAT LAKES. DID PULL BACK ON RAIN CHANCES THURSDAY
NIGHT ACROSS THE EAST. STILL CONTINUED SLIGHT CHANCES ACROSS THE
FAR WEST DUE TO COORDINATION PURPOSES AS OFFICES TO THE WEST
WANTED TO KEEP SMALL CHANCES OF RAIN. DID NOT MAKE ANY CHANGES TO
THE CHANCES FOR RAIN FRIDAY JUST IN CASE THE ECMWF SHOULD SPEED UP
THE SYSTEM OVER THE NEXT FEW DAYS. TEMPERATURES SHOULD RUN ABOVE
NORMAL NEXT WEEK...ESPECIALLY DURING THE DAYTIME HOURS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1043 PM CDT FRI SEP 20 2013

MAIN FCST ISSUE WL BE CIGS IN THE COOL CYCLONIC FLOW BENEATH THE
LARGE SCALE UPR TROF. SOME LGT SHRA WL CONT TO WORK ACRS THE AREA
OVERNIGHT...AHEAD OF STG VORT DIGGING INTO THE BASE OF THE LARGER
SCALE TROF. WL ALSO LINGER SOME SHRA IN THE FAR N DUE TO FLOW OFF
LAKE SUPERIOR.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY FOR
WIZ013-020-021-030-031-035-036.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY FOR
WIZ005-010>012-018-019.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......ECKBERG
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Sep 21, 3:58 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CDT SAT SEP 21 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
358 AM CDT SAT SEP 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

COLD TEMPERATURES ARE EXPECTED ACROSS NORTH CENTRAL AND MUCH OF
NORTHEAST AND CENTRAL WISCONSIN TONIGHT. A HARD FREEZE IS EXPECTED
OVER MUCH OF NORTH CENTRAL WISCONSIN...AND WIDESPREAD FROST WILL
OCCUR OVER FAR NORTHEAST AND CENTRAL WISCONSIN. ANYONE WITH COLD-
SENSITIVE PLANTS SHOULD TAKE MEASURES TO PROTECT THEM FROM THE
FROST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST ARE POSSIBLE AGAIN NORTH AND WEST OF THE FOX VALLEY
ON SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-220900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
358 AM CDT SAT SEP 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

TSK/RE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 4:08 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas28 hr

Nearby

Frost Advisories in Wisconsin, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.